# SDR SWAA2015061640712

- Difficulty date: May 23, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 42,620 hours, 24,632 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT LE SLAT NOSE SKIN CRACKED AT ACTUATOR RIB STATION 202.45.  REPAIRED SKIN IAW SRM.
